# SDR AALA202508042454

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,179 hours, 30,010 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR WOULD NOT COME DOWN WITH MULTIPLE RECYCLE ATTEMPTS. AFTER A GO AROUND AND ANOTHER ATTEMPT, IT FINALLY CAME DOWN. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.   (OPEN)
